• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

A variational approach to the inviscous limit of fractional conservation laws

Calculus of Variations and Partial Differential Equations. 2013. Vol. 46. No. 3-4. P. 687-703.
Mariani M., Yannick S.

We are concerned with a control problem related to the vanishing fractional viscosity approximation to scalar conservation laws. We investigate the Γ-convergence of the control cost functional, as the viscosity coefficient tends to zero.